Reach Us +44-7482-878454

Abstract

Acute Generalized Exanthematous Pustulosis Induced by Hydroxychloroquine

Acute Generalized Exanthematous Pustulosis (AGEP) is a rare and severe cutaneous reaction whose etiology is most often drugs. Spontaneous resolution is observed in most patients. Hydroxychloroquine is an uncommon cause of AGEP. A 54-year-old female patient presented with severe AGEP due to hydroxychloroquine treatment prescribed for a primary Sjogren's syndrom.


Author(s): N. Boussetta, R. Dhahri, F. Agili, L. Metoui, Y. Ben Ariba, I. Gharsallah, B. Louzir, N. Ben Abdelhafidh, S. Othmani

Abstract | Full-Text | PDF

Share this  Facebook  Twitter  LinkedIn  Google+
30+ Million Readerbase
Flyer image
Abstracted/Indexed in
  • Index Copernicus
  • Google Scholar
  • Genamics JournalSeek
  • China National Knowledge Infrastructure (CNKI)
  • Directory of Research Journal Indexing (DRJI)
  • WorldCat
  • Proquest Summons
  • Publons
  • Geneva Foundation for Medical Education and Research
  • Secret Search Engine Labs